# SDR 000201

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N104
- Make and model: Saab SF340A
- Aircraft time: 33,122 hours, 35,663 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTS ON CLIMB OUT LT ENGINE OVT TEMP LIGHT CAME ON. PILOT REDUCED POWRE TEMP. STILL STAYED AT 900 DEGREE'S LT PROP WENT INTO AUTOCOARSENING PILOT SHUT DOWN LT ENGINE
